Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/17689
Title: Some inequalities on chromatic polynomials
Authors: Dong, Fengming
Teo, Kee Leong
Little, Charles H. C.
Hendy, Michael
Issue Date: 2001
Citation: Dong, F., Teo, K. L., Little, C. H. C., & Hendy, M. (2001). Some inequalities on chromatic polynomials. New Zealand Journal of Mathematics, 30, 111-118
Abstract: For a given graph G, let P (G , A) be the chromatic polynomial of G, where A is considered to be a real number. In this paper, we study the bounds for P (G , A )/P (G , A — 1) and P (G , A )/P (G - x, A), where x is a vertex in G, A > n and n is the number of vertices of G.
URI: http://hdl.handle.net/10497/17689
ISSN: 1179-4984 (online)
Website: http://math.nie.edu.sg/fmdong/Research/articles/some%20inequalities%20on%20chromatic%20poly.pdf
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
NZJM-30-111.pdf2.2 MBAdobe PDFView/Open
Show full item record

Page view(s)

27
checked on Oct 17, 2017

Download(s)

14
checked on Oct 17, 2017